# SDR MWEA011045

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Station 446-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY HAS CORROSION ON LONGERON 29 RIGHT AT STATION 446 TO 465 AROUND RIVETS.  --  REMOVED CORROSION, REMOVED DAMAGED SECTION OF LONGERON, LOCATED NEW LONGERON SECTION, LOCATED AND DRILLED NEW SPLICE, INSTALLED NEW LONGERON SECTION AND SPLICE.
